A New Approach for the Robust Stability of Perturbed Systems with a Class of Noncommensurate Time Delays

Chien Hua Lee, Tzuu-Hseng S. Li, Fan Chu Kung

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

In this paper, based on Lyapunov stability theorem, matrix measure, and norm inequalities, a new approach for the robust stability of perturbed systems with a class of noncommensurate time delays is presented. Two classes of linear parametric perturbations are treated: (1) unstructured and (2) highly structured perturbations. Several concise sufficient conditions, delay-dependent or delay-independent, are proposed to guarantee the asymptotic stability and positive stability degree of the perturbed multiple time-delay systems. Finally, two numerical examples are given to demonstrate the applications of these quantitative results.

Original languageEnglish
Pages (from-to)605-608
Number of pages4
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Volume40
Issue number9
DOIs
Publication statusPublished - 1993 Jan 1

Fingerprint

Time delay
Asymptotic stability
Robust stability

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this

@article{312c85e570f34c0fbf6904605b181c88,
title = "A New Approach for the Robust Stability of Perturbed Systems with a Class of Noncommensurate Time Delays",
abstract = "In this paper, based on Lyapunov stability theorem, matrix measure, and norm inequalities, a new approach for the robust stability of perturbed systems with a class of noncommensurate time delays is presented. Two classes of linear parametric perturbations are treated: (1) unstructured and (2) highly structured perturbations. Several concise sufficient conditions, delay-dependent or delay-independent, are proposed to guarantee the asymptotic stability and positive stability degree of the perturbed multiple time-delay systems. Finally, two numerical examples are given to demonstrate the applications of these quantitative results.",
author = "Lee, {Chien Hua} and Li, {Tzuu-Hseng S.} and Kung, {Fan Chu}",
year = "1993",
month = "1",
day = "1",
doi = "10.1109/81.244910",
language = "English",
volume = "40",
pages = "605--608",
journal = "IEEE Transactions on Circuits and Systems II: Express Briefs",
issn = "1549-8328",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "9",

}

TY - JOUR

T1 - A New Approach for the Robust Stability of Perturbed Systems with a Class of Noncommensurate Time Delays

AU - Lee, Chien Hua

AU - Li, Tzuu-Hseng S.

AU - Kung, Fan Chu

PY - 1993/1/1

Y1 - 1993/1/1

N2 - In this paper, based on Lyapunov stability theorem, matrix measure, and norm inequalities, a new approach for the robust stability of perturbed systems with a class of noncommensurate time delays is presented. Two classes of linear parametric perturbations are treated: (1) unstructured and (2) highly structured perturbations. Several concise sufficient conditions, delay-dependent or delay-independent, are proposed to guarantee the asymptotic stability and positive stability degree of the perturbed multiple time-delay systems. Finally, two numerical examples are given to demonstrate the applications of these quantitative results.

AB - In this paper, based on Lyapunov stability theorem, matrix measure, and norm inequalities, a new approach for the robust stability of perturbed systems with a class of noncommensurate time delays is presented. Two classes of linear parametric perturbations are treated: (1) unstructured and (2) highly structured perturbations. Several concise sufficient conditions, delay-dependent or delay-independent, are proposed to guarantee the asymptotic stability and positive stability degree of the perturbed multiple time-delay systems. Finally, two numerical examples are given to demonstrate the applications of these quantitative results.

UR - http://www.scopus.com/inward/record.url?scp=0027668155&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027668155&partnerID=8YFLogxK

U2 - 10.1109/81.244910

DO - 10.1109/81.244910

M3 - Article

VL - 40

SP - 605

EP - 608

JO - IEEE Transactions on Circuits and Systems II: Express Briefs

JF - IEEE Transactions on Circuits and Systems II: Express Briefs

SN - 1549-8328

IS - 9

ER -